# SDR CA130326007

- Difficulty date: March 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 19,026 hours
- Engine: Lyc T5311B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Nut
- Part number: 52Z1835048
- Condition: Damaged
- Location: Tail Rotor Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE OF TAIL ROTOR DRIVESHAFT, NEW BOLTS AND NUTS BEING INSTALLED, A NEW NUT WAS FOUND TO HAVE NO SELF LOCKING ABILITY ON ANY BOLT NEW OR OLD.  SUSPECT MFG DEFECT.
